RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 28–60 (Mi tvp4549)  

This article is cited in 7 scientific papers (total in 7 papers)

Weak convergence of finite-dimensional distrinbutions of a number of empty boxes of sieve of Bernoulli

V. A. Vatutina, A. Iksanovb, A. V. Marynychb

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Taras Shevchenko University of Kyiv

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318


DOI: https://doi.org/10.4213/tvp4549

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 87–113

Bibliographic databases:

Document Type: Article
Received: 16.03.2013
Revised: 02.10.2013

Citation: V. A. Vatutin, A. Iksanov, A. V. Marynych, “Weak convergence of finite-dimensional distrinbutions of a number of empty boxes of sieve of Bernoulli”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 28–60; Theory Probab. Appl., 59:1 (2015), 87–113

Citation in format AMSBIB
\Bibitem{VatIksMar14}
\by V.~A.~Vatutin, A.~Iksanov, A.~V.~Marynych
\paper Weak convergence of finite-dimensional distrinbutions of a number of empty boxes of sieve of Bernoulli
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 28--60
\mathnet{http://mi.mathnet.ru/tvp4549}
\crossref{https://doi.org/10.4213/tvp4549}
\elib{http://elibrary.ru/item.asp?id=21826704}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 87--113
\crossref{https://doi.org/10.1137/S0040585X97986904}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925780679}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4549
  • https://doi.org/10.4213/tvp4549
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Iksanov, A. Marynych, M. Meiners, “Limit theorems for renewal shot noise processes with eventually decreasing response functions”, Stochastic Process. Appl., 124:6 (2014), 2132–2170  crossref  mathscinet  zmath  isi  scopus
    2. A. Iksanov, Z. Kabluchko, A. Marynych, “Weak convergence of renewal shot noise processes in the case of slowly varying normalization”, Stat. Probab. Lett., 114 (2016), 67–77  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. Iksanov, A. Marynych, M. Meiners, “Asymptotics of random processes with immigration I: Scaling limits”, Bernoulli, 23:2 (2017), 1233–1278  crossref  mathscinet  zmath  isi  scopus
    4. G. Alsmeyer, A. Iksanov, A. Marynych, “Functional limit theorems for the number of occupied boxes in the Bernoulli sieve”, Stoch. Process. Their Appl., 127:3 (2017), 995–1017  crossref  mathscinet  zmath  isi  scopus
    5. A. Marynych, G. Verovkin, “A functional limit theorem for random processes with immigration in the case of heavy tails”, Mod. Stoch. Theory Appl., 4:2 (2017), 93–108  crossref  mathscinet  zmath  isi
    6. J. Pitman, Yu. Yakubovich, “Extremes and gaps in sampling from a GEM random discrete distribution”, Electron. J. Probab., 22 (2017), 44  crossref  mathscinet  zmath  isi
    7. A. Iksanov, A. Pilipenko, I. Samoilenko, “Functional limit theorems for the maxima of perturbed random walk and divergent perpetuities in the $M_1$-topology”, Extremes, 20:3 (2017), 567–583  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:326
    Full text:45
    References:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019